# SDR COMA0860230

- Difficulty date: April 20, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N784CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7319
- Aircraft time: 21,928 hours, 19,774 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: AL00102
- Part serial: 0605
- Condition: Faulty
- Location: Aileron Trim
- Part time: 30,449 hours, 28,548 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 9657 - HESITATION FELT IN CONTROLS WHEN TURNING RIGHT, AUTO-PILOT OFF, ALL HYDRAULICS ON, PILOT AND CO-PILOT SIDES.  DECLARED EMERGENCY, RETURNED TO CVG, LANDED WITHOUT INCIDENT.  REPLACED AILERON TRIM ACTUATOR.  NO FURTHER DEFECTS.
